Is there a correlation between taking Prozac and weight gain? I have been on this med for close to 20 years and have steadily gained weight during those years (2-3 pounds a year). I wondered if it is the meds or just me!?!
SSRIs are notorious for weight gain, but Prozac has less of a weight gain potential (compared to say Paxil). Your weight gain may be natural - over the course of 20 years. Or it may be the result of the Prozac. But 2-3 pounds per year to gain from an SSRI is not very much. I was on Lexapro for 2-3 years and gained nearly 40 pounds in that time.
Ya I was on lexapro for 4 years i gain 25kg from 75kg
Then to viepax xr and i maintained 100kg even I exercise, hit the gym 3 times.
The withdraw of viepax is ******* horrible. I misses one dose my panic attacks came many times. Then I have to be xanax for a week.
Recently i miss a viepax dose again it happened again.
This week i am put on flouxetine. It is only 6th day i feel better. I hope i will loose back 20kg. It is easier to withdraw from flouxetine. Vitamin BComplex helps my headaches and Omega 3 helps me a lot less anxiety but for panic disorder i still have to depend on xanax for a week or 2 to get my body back.
Don't any how eat antidepressant medicine. Be happy always. Jesus is with us always. Amen. Cause he died for us.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.